Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 5,     Number 4,     Winter 1997

 

ON STEADY STATE SOLUTIONS FOR A
CLASS OF REACTION-DIFFUSION SYSTEMS
LE DUNG

Abstract. Using index theory and homotopy techniques, we study the existence of positive steady states of a class of reaction diffusion systems which satisfy general structure conditions.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)